Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 172, NWS Atlanta, GA

December 9, 2018Barrow County, Jackson County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 9, 2018, 12:51 PM EST for Barrow County, Jackson County, Georgia. It took effect at Dec 9, 2018, 1:34 PM EST. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Dec 9, 2018, 12:51 PM EST (17:51 UTC)
In effect from
Dec 9, 2018, 1:34 PM EST
Expired
Dec 10, 2018, 10:26 PM EST
In force
33 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Barrow County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Oconee River near Arcade (ACDG1). The gauge peaked at 21.08 ft at Dec 10, 2018, 3:00 AM EST.

actionminormoderate510152012/0912/1012/1112/12
Action stage
15 ft
Minor stage
16 ft
Moderate stage
21 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

080 
WGUS42 KFFC 091751
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1251 PM EST Sun Dec 9 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC013-157-100750-
/O.NEW.KFFC.FL.W.0172.181209T1834Z-181210T2342Z/
/ACDG1.1.ER.181209T1834Z.181210T0600Z.181210T1742Z.NO/
1251 PM EST Sun Dec 9 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Middle Oconee River near Arcade.
* From this afternoon until Monday evening.
* At 12 PM Sunday the stage was 15.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 18.7 feet by after midnight.The river will
  fall below flood stage by tomorrow early afternoon.
* At 18 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage at Georgia 
  Highway 82. A few dirt access roads and a residential yard just 
  downstream will be flooded with up to two feet of water.


&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$
5 follow-up statements
088 
WGUS82 KFFC 100203
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
903 PM EST Sun Dec 9 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Yellow River near East Lithonia affecting De Kalb and Rockdale 
  Counties 

  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties 

  Broad River near Carlton affecting Elbert...Madison and Oglethorpe
  Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  South Chickamauga Creek near Ringgold affecting Catoosa County 


GAC047-101602-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/SCKG1.1.ER.181209T1330Z.181209T2215Z.000000T0000Z.NO/
903 PM EST Sun Dec 9 2018

The Flood Warning continues for
  The South Chickamauga Creek near Ringgold.
* Until further notice.
* At 830 PM Sunday the stage was 16.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* At 15 feet...Minor flooding begins in the woodlands and fields along 
  the creek upstream and downstream from the gage on the U.S. Highway
  41 or Nashville Street bridge. The flood water will expand to inundate
  the entire area under the bridge. Minor flooding of the natural 
  floodplain will also occur upstream of the gage between Interstate 75
  and U.S. Highway 41 or Nashville Street.

&&

LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
      3487 8515 3494 8515             

$$

GAC089-247-101602-
/O.EXT.KFFC.FL.W.0162.000000T0000Z-181211T0424Z/
/YLOG1.1.ER.181210T0600Z.181210T1200Z.181210T2224Z.UU/
903 PM EST Sun Dec 9 2018

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  The Yellow River near East Lithonia.
* From after 12 AM Monday until Monday evening.
* At 745 PM Sunday the stage was 12.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by after 12 AM Monday and 
  continue to rise to near 14.8 feet by Monday morning. The river 
  will fall below flood stage by Monday evening.
* At 15 feet...Minor flooding continues and expands further into 
  the woodlands and fields near the river upstream and downstream 
  from the gage on Pleasant Hill Road. In Dekalb County...some 
  flooding of backyards of homes begin on Harmony Hills Drive and 
  Court. Johnson Creek flowing under Union Grove Road into the river 
  begins to back up.
  

&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$

GAC013-157-101602-
/O.EXT.KFFC.FL.W.0172.000000T0000Z-181210T2204Z/
/ACDG1.1.ER.181209T1730Z.181210T0600Z.181210T1604Z.NO/
903 PM EST Sun Dec 9 2018

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Middle Oconee River near Arcade.
* Until Monday afternoon.
* At 845 PM Sunday the stage was 19.6 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 20.1 feet by 12 AM Monday. 
  The river will fall below flood stage Monday afternoon.
* At 20 feet...Minor flooding continues to expand further into the 
  woodlands...fields and pasture upstream and downstream from the 
  gage at Georgia Highway 82. A few dirt access roads and a 
  residential yard just downstream will be flooded with up to 4 feet 
  of water.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

GAC105-195-221-101602-
/O.EXT.KFFC.FL.W.0169.000000T0000Z-181210T1832Z/
/CARG1.1.ER.181209T1359Z.181209T2315Z.181210T1232Z.UU/
903 PM EST Sun Dec 9 2018

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Broad River near Carlton.
* Until Monday afternoon.
* At 845 PM Sunday the stage was 19.8 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 15 feet.
* The river will continue to fall to below flood stage by Monday 
  afternoon.
* At 21 feet...Minor flooding expands further into the woodlands 
  and fields along the river. A sand dredge operation on the left 
  bank near the gage will be flooded out. Large portions of Roy Wood 
  Road and the Broad River Outpost for Canoes and Kayaks location 
  will be under several feet of water. Flooding expands over the yard
  behind an assisted living home off of Roy Wood Road.
  

&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312             

$$

GAC059-133-219-101602-
/O.EXT.KFFC.FL.W.0174.000000T0000Z-181212T1530Z/
/PNFG1.1.ER.181209T1903Z.181211T1800Z.181212T0930Z.NO/
903 PM EST Sun Dec 9 2018

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Oconee River near Penfield.
* Until Wednesday morning.
* At 8 PM Sunday the stage was 14.6 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 17.7 feet by Tuesday early 
  afternoon. The river will fall below flood stage Wednesday morning.
* At 18 feet...Moderate flooding begins. Ward Road floods and cuts 
  off access to L.C. Curtis and Son Sand and Gravel Company. 
  Irrigation systems also begin to flood and need to be moved to 
  higher ground.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
410 
WGUS42 KFFC 100757
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
257 AM EST Mon Dec 10 2018

...Observed Flooding and Forecast Flooding Changed from Minor
   to Moderate Severity for the following rivers in Georgia...

  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC013-157-102156-
/O.EXT.KFFC.FL.W.0172.000000T0000Z-181211T0625Z/
/ACDG1.2.ER.181209T1730Z.181210T1200Z.181211T0025Z.NO/
257 AM EST Mon Dec 10 2018

...Observed and Forecast flooding increased from Minor to Moderate
   severity...The Flood Warning continues for 
   The Middle Oconee River near Arcade.
* Until late tonight.
* At 245AM Monday the stage was 21.0 feet...and rising slowly.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue rising to near 21.1 feet this morning. 
  The river will fall below flood stage this evening.
* At 21.0 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands...fields and pasture upstream and 
  downstream from the gage at Georgia Highway 82. A residential yard 
  will be completely flooded with the water reaching the foundation 
  of a house just downstream. The flood waters will be reaching 
  Bismarck Circle Road upstream from the gage.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$
134 
WGUS82 KFFC 101852
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
152 PM EST Mon Dec 10 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties 

 
GAC013-157-110608-
/O.EXT.KFFC.FL.W.0172.000000T0000Z-181211T0608Z/
/ACDG1.2.ER.181209T1730Z.181210T0845Z.181211T0008Z.NO/
152 PM EST Mon Dec 10 2018

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Middle Oconee River near Arcade.
* Until late tonight.
* At 1PM Monday the stage was 19.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by this 
  evening.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$
864 
WGUS82 KFFC 110154
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
854 PM EST Mon Dec 10 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties 

 
GAC013-157-110808-
/O.EXT.KFFC.FL.W.0172.000000T0000Z-181211T0808Z/
/ACDG1.2.ER.181209T1730Z.181210T0845Z.181211T0208Z.NO/
854 PM EST Mon Dec 10 2018

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Middle Oconee River near Arcade.
* Until late tonight.
* At 8 PM Monday the stage was 16.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by tonight.
* At 16.0 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...fields and pasture upstream and downstream from the 
  gage at Georgia Highway 82. A few dirt access roads will be 
  flooded. A residential yard just downstream will begin to flood.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$
793 
WGUS82 KFFC 110326
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1026 PM EST Mon Dec 10 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties

 
GAC013-157-110356-
/O.CAN.KFFC.FL.W.0172.000000T0000Z-181211T0808Z/
/ACDG1.2.ER.181209T1730Z.181210T0845Z.181211T0208Z.NO/
1026 PM EST Mon Dec 10 2018

The Flood Warning is cancelled for The Middle Oconee River near Arcade.
* This takes effect immediately.
* Until late tonight.
* At 9 PM Monday the stage was 15.6 feet...and falling.
* Flood stage is 16 feet.
* The creek/river will continue to fall.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...fields and pasture upstream and downstream from the 
  gage at Georgia Highway 82. A few dirt access roads will be 
  flooded. A residential yard just downstream will begin to flood.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 12:35 PM EST, 16 minutes earlier.

Area forecast discussion, Dec 9, 12:35 PM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1235 PM EST Sun Dec 9 2018

.UPDATE...
Updated for the 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 945 AM EST Sun Dec 9 2018/

UPDATE...
Main area of precipitation has exited the CWA with some very light
wrap around precip moving across the area. This will continue
through this morning and then diminish during the afternoon. Have
therefore lowered pops across much of the area for the rest of
today, except for the extreme north where the secondary wave is
still expected to impact that area.

As for precip type, outside of the northeast mountains expect the
precip to be mostly rain, although wouldn't be surprised to hear a
few pings of sleet over the next couple hours. From Gainesville to
Homer there could still be a mix of rain/sleet this morning but
this should switch over to all rain by this afternoon. Otherwise a
wintry mix is still expected across the northeast mountains
through today.

No additional accumulations of winter precip is expected south of
the Winter Storm Warning and therefore we have canceled the
Winter Weather Advisory that was in effect for the area south of
the Winter Storm Warning. The Winter Storm Warning remains in
effect for Dawson, Lumpkin, White, Towns and Union counties and a
Winter Weather Advisory remains in effect for Fannin, Gilmer and
Pickens counties.

With the main area of rain out of the area, no additional heavy
rain is expected, therefore we have cancelled the Flood Watch.
However some rivers and creeks will continue to rise pushing some
rivers over flood stage over the next few days.

We will maintain the Wind Advisory and let it expire at Noon as
there are still a few gusts pushing near 30 to 35 mph, although
these should quickly come down over the next 1 to 2 hours.

PREV DISCUSSION... /Issued 650 AM EST Sun Dec 9 2018/

SHORT TERM /Today through Monday/...
Main concerns in the short term period are winter precipitation
and amounts, strong winds and flooding from overnight heavy
rainfall.

Winter precip and temperatures have evolved very close to
forecast values in most areas, though icing in trees a little less
than expected. With the strong winds and light icing in trees,
have had numerous reports of trees down across northeast GA,
especially in winter storm warning areas, White and Dawson
counties in particular. Near term, hires model guidance still
indicating temps will cool a degree or two over southern part of
wedge, north of I-20 today and am hesitant to cancel advisory in
this area in spite of limited icing in trees. Have had some
reports of trees down from strong winds and icing in Hall and
Banks counties and would not be surprised if this continues and
happens a little further south today.

Fortunately, bulk of heaviest precip has moved out and will now
be in a period of scattered light precip with lessening chances
through Monday. Temperatures in the warm nose aloft quite warm
this morning based on 06Z RAOB and hires model profile so expect
more FZRA/RA than SN/IP today before cooling takes place aloft and
we transition to very light RA/SN after 6pm. Later shifts may
want to clear out winter advisories and warnings a little sooner
based on reports and feedback from partners.

Likewise, heavy rain has also mostly ended with scattered areas of
moderate precip. Runoff from heavy rainfall has led to several
flood warnings for observed or expected minor flooding. Will
continue watch until runoff and rising streamflows have decreased.

Strong winds have also subsided some but with risk of falling
trees from ice or wet soils, will allow wind advisory to expire at
noon.

SNELSON

LONG TERM /Monday Night through Saturday/...
Precip finally ends Mon evening as short wave moves out. Med range
guidance in fair agreement up until Thursday with NW flow becoming
WSW in advance of strong, digging short wave plowing down into TX
on Thurs. GFS and EC cutoff this wave into a deep upper low over
the southern plains early Fri with vigorous ascent over GA,
though EC tracks this upper low over south GA and GFS takes it
north. CMC meanwhile keeps wave open but still strong as it also
brings strong vertical motion over GA on Fri. Luckily, even with
southern track of EC, temps will be too warm for any winter
precip. There could be some convection if GFS solution verifies,
though instability so far appears meager. There is some potential
for heavy rainfall with any of these solutions so will need to
watch this closely.

SNELSON

&&

.AVIATION...
18Z Update...
IFR conditions will continue into Monday as the next upper short
wave moves across the forecast area. This will keep areas of light
rain/drizzle to the ATL and AHN areas while CSG/MCN should remain
mostly dry through the forecast. Some of the rain in the AHN area
could be mixed with light snow but no accumulation. Winds will be
northeast this afternoon diminish to light or calm, switching to
the light northwest toward midnight tonight.

//ATL Confidence...18Z Update...
Medium on cigs and areal coverage of precipitation.
High on winds.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          36  33  43  31 /  60  60  60  40
Atlanta         37  35  43  32 /  40  50  50  40
Blairsville     38  32  42  24 /  60  60  60  30
Cartersville    39  36  43  28 /  60  60  50  40
Columbus        44  38  47  35 /  20  20  20  30
Gainesville     36  35  43  31 /  60  60  60  40
Macon           43  36  46  34 /  40  30  30  30
Rome            40  36  44  27 /  70  60  50  30
Peachtree City  39  36  45  31 /  40  40  40  30
Vidalia         49  37  45  38 /  60  20  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 1 AM EST Monday for the following
zones: Fannin...Gilmer...Pickens.

Winter Storm Warning until 1 AM EST Monday for the following
zones: Dawson...Lumpkin...Towns...Union...White.

&&

SHORT TERM...17
LONG TERM....BDL
AVIATION...17
Hazardous weather outlook, Dec 9, 9:50 AM EST, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
950 AM EST Sun Dec 9 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
950 AM EST Sun Dec 9 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST MONDAY FOR
PORTIONS OF NORTHEAST GEORGIA...

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY FOR
PORTIONS OF NORTH GEORGIA...

A chance of mixed precipitation will continue into
Monday. A wintry mix of rain, sleet and snow will be possible
over northeast Georgia.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

A chance of rain and snow will linger into Monday across the far
northeast. Rain will develop again area wide by Thursday night
and continue into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested, however, spotters are encouraged
to submit any reports of wintry weather, flooding or wind damage.

In the hours before

Local storm report, Dec 9, 12:43 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 PM EST SUN DEC 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FREEZING RAIN    3 E LAKE TAMARACK       34.49N  84.31W
12/09/2018  E0.25 INCH       DAWSON             GA   BROADCAST MEDIA

            REPORTS OF AT LEAST 0.25" OF ICE ON TREES IN THE
            SANDERLIN MNT AREA NEAR BIG CANOE.

&&

EVENT NUMBER FFC1800957

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 11:07 PM ESTRiver Flood WarningFFCForsyth20 hr
Dec 9, 1:23 AM ESTRiver Flood WarningFFCDade35 hr
Dec 9, 5:33 AM ESTRiver Flood WarningFFCWhitfield70 hr
Dec 9, 5:49 AM ESTRiver Flood WarningFFCGwinnett, Walton12 hr
Dec 9, 9:23 AM ESTRiver Flood WarningFFCWalker24 hr
Dec 9, 9:27 AM ESTRiver Flood WarningFFCCatoosa15 hr
Dec 9, 10:01 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe28 hr
Dec 9, 10:22 AM ESTRiver Flood WarningFFCCobb, Fulton24 hr
Dec 9, 11:57 AM ESTRiver Flood WarningFFCMurray, Whitfield32 hr
Dec 9, 12:58 PM ESTRiver Flood WarningFFCCherokee10 hr
Dec 9, 1:01 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Dec 9, 1:39 PM ESTRiver Flood WarningFFCButts, Henry, Newton24 hr
Dec 9, 3:39 PM ESTRiver Flood WarningFFCFloyd4 days
Dec 9, 3:50 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Dec 9, 4:28 PM ESTRiver Flood WarningFFCFloyd47 hr
Dec 9, 4:42 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days
Dec 9, 5:47 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding19 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.